MathSciNet Relay Station
MathSciNet bibliographic data
MR508718 32B10
Becker, Joseph Holomorphic and differentiable tangent spaces to a complex analytic variety. J. Differential Geom. 12 (1977), no. 3, 377–401 (1978).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement